# SDR FDEA200907082537

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: R257B100307000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BALL MAT 132 XG IS PUNCTURED/CRACKED ON THE BOTTOM SKIN.  REMOVED BOTTOM SKIN IAW SRM 51-72-10; PARA 5A.   LOCATED AND DRILLED BOTTOM SKIN IAW SRM 51-  72-10; PARA 6A.  ALODINED BOTTOM SKIN IAW SRM 51-21-10; PARA 2B3.  PRIMED AND TOPCOATED BOTTOM SKIN IAW SRM 51-23-10; PARA 2B.  INSTALLED BOTTOM SKIN IAW SRM 51-72-10; PARA 6.  PART MARKED IAW GMM 7-0-1001; PARA 7B.
